• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

I think I may be over medicated

A

avdpeas

Well-known member
Joined
Jun 12, 2018
Messages
62
I always feel tired, low energy. Sometimes I get tightness/constriction in my heart region. I think the medications and dosages I am on are making me more unhealthy. I may be on too much.
 
P

Princess Zelda

Guest
Definitely talk to your doctor about this and tell her or him everything you said here. It's good to let doctors know about this. Good luck.
 
Louizard

Louizard

Well-known member
Joined
Apr 29, 2020
Messages
101
Location
Italy
I used to have the same issue and one thing I have to tell you is absolutely do not think about removing medications on your own, or lowering the dosage. I know you most probably already know it, but this is a reminder it will only worsen things.

That being said, do talk about this concern with the doctor or psychiatrist who prescribed the medicines, take note of which medications you think could be the main cause of your lethargic feeling. Don't be afraid to insist on the fact that the medications are making you feel tired, a good doctor would take note on that and either lower the dose or give you "lighter" prescriptions; since the doctor's objective is to help you live a regular life, their medications should not be an obstacle to that.

About the low energy, feel free to rest as much as you need, but keep your brain active with activities that don't require much energy, such as puzzles, or origami, or drawing if it interests you.
 
A

avdpeas

Well-known member
Joined
Jun 12, 2018
Messages
62
I had a phone appointment with my psych doc today. I told him how I was feeling, and he said that I can reduce one of my medications.
 
S

shawnshaw

Active member
Joined
Apr 30, 2020
Messages
29
Location
Ireland
reduce one of your meds?...thats reassuringand informative.yes hun your are likely over medication..something you likely have in common with a lot of middle schoolers unfortunately.
 
A

avdpeas

Well-known member
Joined
Jun 12, 2018
Messages
62
*Update*

I reduced my SSRI last Friday evening. I felt more motivated and disciplined, but lately I have been feeling more depressed and anxious. I suppose I will just work through those emotions.
 
Top